# SDR FDEA201112085213

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 52,937 hours, 22,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR ARMING/DISARMING HANDLE AND MECHANISM DOES NOT APPEAR TO BE PROPERLY DISARMING  DOOR AND SLIDE.  FOUND GIRT BAR ATTACH FITTINGS WITHOUT LUBE AND HAD SOME ICE AND MOISTURE. CLEANED FITTINGS AND GIRT BAR LUBED IAW AMM 12-21-18-3.  SLIDE ARMS AND DISARMS OK IAW AMM 25-66-10-2. RII INSP COMPLIED WITH.
